# SDR AALA20140604005

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 62,216 hours, 21,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 16D TO 27D EMER LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONS CHECKED NORMAL.
